RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 947–954 (Mi semr643)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometry and topology

On one family of finite gap curvilinear orthogonal coordinates

O. A. Bogoyavlenskayaab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova st., 2, 630090, Novosibirsk, Russia

Abstract: We propose a generalization of the procedure for constructing curvilinear orthogonal coordinates and, in particular, show how the isothermal elliptic coordinates on the plane are derived in the framework of the generalized construction.

Keywords: curvilinear orthogonal coordinates, elliptic coordinates.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441


DOI: https://doi.org/10.17377/semi.2015.12.080

Full text: PDF file (189 kB)
References: PDF file   HTML file

UDC: 517.957
MSC: 14H70
Received October 23, 2015, published December 7, 2015

Citation: O. A. Bogoyavlenskaya, “On one family of finite gap curvilinear orthogonal coordinates”, Sib. Èlektron. Mat. Izv., 12 (2015), 947–954

Citation in format AMSBIB
\Bibitem{Bog15}
\by O.~A.~Bogoyavlenskaya
\paper On one family of finite gap curvilinear orthogonal coordinates
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 947--954
\mathnet{http://mi.mathnet.ru/semr643}
\crossref{https://doi.org/10.17377/semi.2015.12.080}


Linking options:
  • http://mi.mathnet.ru/eng/semr643
  • http://mi.mathnet.ru/eng/semr/v12/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Shamaev, “O diskretizatsii parabolicheskikh koordinat”, Sib. elektron. matem. izv., 13 (2016), 1159–1169  mathnet  crossref
    2. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:115
    Full text:39
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019